Panadol Hot Remedy Sachets 5s

This product is non-drowsy and it provides fast, soothing relief from cold.

Description

For oral use only.

Adults (including the elderly) and children over 12 years dosage:

  • One sachet to be taken every four to six hours as required.
  • Do not take more frequently than every 4 hours and not to take more than 4 sachets per day.
  • Children under 12 years are not recommended to take this except for the advice of a doctor.

Store in a dry place below 25 degrees.

Each 5g sachet contains Paracetamol 750mg, Phenylephrine Hydrochloride 10mg, Vitamin C 60mg, 2.9g of sucrose per dose.

0